I've have 3 problems, 2 new and one that I've had for 10+ years.
1. I've been getting pretty severe stomach aches (starting around 5 months ago) only before meals, it's definitely not just normal hunger as I'm eating the same amount/stuff I've always had. The pain had been just below the belly button but lately its near my lower right abdominal. Even after I've eaten I get a acidic feeling in my lower throat maybe 30-90 mins post meal. Around the evening onwards I start to feel very bloated and have the need to burp/belch alot and it makes my stomach feel a little better. I've been taking Lansoprazole (Proton Pump Inhibitor) for about 2 weeks and the symptoms are only slightly better but no way near gone.
2. The same time the stomach issues started I've developed an intolerance to nuts (very painful stomach aches & an itchy bum lol), I found it pretty strange as I'd pretty much been eating nuts nearly everyday for as long as I can remember.
3. Lastly I've had a scaly itchy skin issue that has been present for at least 10+ years, for the most part they appear on my legs or hands but recently it has gotten much worse as I have a big rash on my left leg and one on my hand. Before I'd only have a single rash about the size of a penny but this one on my leg is much bigger. Some pictures are below, sorry about my hairy legs :-)
I am unable to visualize your pictures. As medications don't seem to helping much, to reduce acid levels try good lifestyle measures. Take frequent small meals. Avoid spicy and oily food. Eat dinner about two hours before sleeping. Elevate the head end of the bed. Keep a food diary and note down what aggravates your symptoms and avoid them. Ensure to maintain optimum weight by regular exercise. Avoid NSAIDs, quit smoking, eliminate alcohol, avoid caffeinated beverages and reduce stress levels. OTC antacids can further aid in reducing acid levels. These measures need to be practiced long term for results.
The most causes for scaly itchy lesion are Eczema and Psoriasis. Eczema is one condition where the hands get cracked. In this disorder contact with triggering factors like soaps, cosmetics, jewelry, clothing, and detergents causes symptoms. Sometimes sweat, changes in temperature and psychological stress are known to trigger these episodes. Psoriasis is an autoimmune disorder that can cause scaly patches. Genetic and immunologic theories have been predicted as causes for psoriasis. Metabolic disorders like diabetes and hypothyroidism can aggravate the symptoms.For either of these conditions for therapy the best way is to prevent attacks by identify those substances which you are allergic to and avoid them. So, Allergy testing would be worth looking into. And treatment is with cortisone based creams, which need to be very potent and of increased strength to heal the lesions.
The main basis of your diet should also exclude wheat,rye or dairy products and if this is the cause or part of the cause you will know in 21 days after remaining off wheat gluten, rye gluten and cow dairy products. So if you are stuck with no insurance and are denied at every turn just go gluten and dairy free first and 7 out of 10 times that is the case but having a diagnosis from a Naturopathic Doctor or a specialist doctor in each of your symptoms (provided you have insurance for all of that ) is wise before trying this restrictive diet which is mostly protein sources and veggies only with gluten free grains ,no sugar,, small amounts of healthy oils in cooking
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.